Translator Disclaimer
2018 Classifying spaces for $1$–truncated compact Lie groups
Charles Rezk
Algebr. Geom. Topol. 18(1): 525-546 (2018). DOI: 10.2140/agt.2018.18.525

Abstract

A 1 –truncated compact Lie group is any extension of a finite group by a torus. In this note we compute the homotopy types of Map ( B G , B H ) , Map ( B G , B H ) , and Map ( E G , B G H ) for compact Lie groups G and H with H 1 –truncated, showing that they are computed entirely in terms of spaces of homomorphisms from G to H . These results generalize the well-known case when H is finite, and the case when H is compact abelian due to Lashof, May, and Segal.

Citation

Download Citation

Charles Rezk. "Classifying spaces for $1$–truncated compact Lie groups." Algebr. Geom. Topol. 18 (1) 525 - 546, 2018. https://doi.org/10.2140/agt.2018.18.525

Information

Received: 2 February 2017; Revised: 30 June 2017; Accepted: 18 July 2017; Published: 2018
First available in Project Euclid: 1 February 2018

zbMATH: 1383.55014
MathSciNet: MR3748251
Digital Object Identifier: 10.2140/agt.2018.18.525

Subjects:
Primary: 55R91
Secondary: 55P92, 55R35, 55R37

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 1 • 2018
MSP
Back to Top